Unusual complications of heroin abuse: transverse myelitis, rhabdomyolysis, compartment syndrome, and ARF.
Аннотация
INTRODUCTION
Heroin overdose can cause various rare neurological complications like spongiform leukoencephalopathy, seizures, stroke, toxic amblyopia, transverse myelopathy, mononeuropathy, plexopathy, acute inflammatory demyelinating polyradiculoneuropathy, rhabdomyolysis, compartment syndrome, fibrosing myopathy, and acute bacterial myopathy. We report here the simultaneous presentation of multiple complications of heroin toxicity.
CASE REPORT: A young heroin addict was found unarousable lying in the lotus posture. Examination showed quadriplegia and left leg gangrene. He subsequently developed heroin-induced transverse myelitis, rhabdomyolysis, left leg compartment syndrome, and myoglobin-induced acute renal failure.
DISCUSSION: This case leads us to consider a common linked or systemic mechanism of injury rather than a local mechanism when multiple simultaneous organ failure occurs complicating heroin abuse.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.